# SDR 2017FA0000358

- Difficulty date: April 7, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Aircraft: N564M
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600569
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: False Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WHEN THE PILOT PUT THE LANDING GEAR HANDLE DOWN, DID NOT GET A GREEN NOSE GEAR LIGHT INDICATION FOR DOWN AND LOCKED, ALSO RECEIVED A GEAR WARNING HORN.  THE PILOT ATTEMPTED TO ACTIVATE THE EMERGENCY GEAR BLOW DOWN SYSTEM BUT WAS UNABLE TO DISCHARGE THE EMERGENCY GEAR BOTTLE.  HAD THE TOWER CONFIRM THAT THE GEAR WAS DOWN AND LANDED WITHOUT INCIDENT.   THE ISSUE WITH BLOW DOWN BOTTLE IS INCORRECT INSTALLATION OF HARDWARE ON THE RELEASE CABLE FOR THE BLOW DOWN BOTTLE.  THE SCREW WHICH ATTACHES CLAMP WAS INSTALLED INVERTED WHICH CAUSED THE NUT TO CATCH ON THE BOTTLE BRACKET PREVENTING THE PILOT FROM BEING ABLE TO DISCHARGE THE BOTTLE.
